# SDR DALA2021112507283

- Difficulty date: November 21, 2021
- Submitted: November 25, 2021
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 82,335 hours, 14,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP A/C 1815 37ABC EMERYENCY LIGHTS REMAIN ON OVER SEAT. CORRECTIVE ACTION: FOR IMFORMATION PURPOSE 37ABC OPS CHECK NORMAL. (8106384)
